Please use this identifier to cite or link to this item: http://repositorio.unicamp.br/jspui/handle/REPOSIP/241611
Type: Artigo de periódico
Title: Detecting Periodic Orbits In Some 3d Chaotic Quadratic Polynomial Differential Systems
Author: de Carvalho
Tiago; Euzebio
Rodrigo Donizete; Llibre
Jaume; Tonon
Durval Jose
Abstract: Using the averaging theory we study the periodic solutions and their linear stability of the 3-dimensional chaotic quadratic polynomial differential systems without equilibria studied in [3]. All these differential systems depend only on one-parameter.
Subject: Flows
Country: SPRINGFIELD
Editor: AMER INST MATHEMATICAL SCIENCES
Citation: Detecting Periodic Orbits In Some 3d Chaotic Quadratic Polynomial Differential Systems. Amer Inst Mathematical Sciences, v. 21, p. 1-11 JAN-2016.
Rights: fechado
Identifier DOI: 10.3934/dcdsb.2016.21.1
Address: http://www.aimsciences.org/journals/displayArticlesnew.jsp?paperID=11829
Date Issue: 2016
Appears in Collections:Unicamp - Artigos e Outros Documentos

Files in This Item:
File SizeFormat 
wos_000365616600001.pdf155.68 kBAdobe PDFView/Open


Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.